Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On local trigonal fibrations


Authors: Mizuho Ishizaka and Hiro-o Tokunaga
Journal: Proc. Amer. Math. Soc. 140 (2012), 3677-3686
MSC (2010): Primary 14H15; Secondary 14H30, 14H51
Published electronically: February 29, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that certain degenerating hyperelliptic curves, called horizontal types, of genus $ g$ appear as the central fiber of a local family of trigonal curves of genus $ g$ by constructing such a family explicitly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14H15, 14H30, 14H51

Retrieve articles in all journals with MSC (2010): 14H15, 14H30, 14H51


Additional Information

Mizuho Ishizaka
Affiliation: Department of Mathematical Sciences, Ritsumeikan University, 1-1-1 Noji Higashi Kusatsu 525-8577, Shiga, Japan

Hiro-o Tokunaga
Affiliation: Department of Mathematics and Information Sciences, Tokyo Metropolitan University, 1-1 Minami-Osawa, Hachioji-shi 192-0397, Tokyo, Japan

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11207-9
PII: S 0002-9939(2012)11207-9
Keywords: Trigonal curve, triple cover
Received by editor(s): October 8, 2007
Received by editor(s) in revised form: December 16, 2010, March 17, 2011, and April 19, 2011
Published electronically: February 29, 2012
Communicated by: Ted Chinburg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.